Pacific Journal of Mathematics

Subadditive functions.

Chi Song Wong

Article information

Source
Pacific J. Math., Volume 36, Number 2 (1971), 549-551.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102971088

Mathematical Reviews number (MathSciNet)
MR0279251

Zentralblatt MATH identifier
0212.14503

Subjects
Primary: 26.52

Citation

Wong, Chi Song. Subadditive functions. Pacific J. Math. 36 (1971), no. 2, 549--551. https://projecteuclid.org/euclid.pjm/1102971088


Export citation

References

  • [1] D. W. Boyd and J. S. Wong, On nonlinearcontractions,Amer. Math. Soc, 20 (1969), 458-464.
  • [2] E. Hille and R. S. Phillips, Functional analysis and semi-groups, Amer. Math. Soc. Colloq. Publ., Vol. 31, Amer. Math. Soc, Providence, R. I., 1957.
  • [3] E. Rakotch, A note on contractionmappings, Proc. Amer. Math. Soc. 13 (1962), 459-465.